# SDR FDEA201106292495

- Difficulty date: June 29, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163383
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM UPPER SURFACE HAS EXFOLIATION CORROSION AT BS 950, BTW LBL 24.75 AND LBL 45.50.  REMOVED TEE SECTION OF FLOORBEAM IAW SRM 51-30-2.  FABRICATED, LOCATED, AND DRILLED NEW TEE SECTION IAW SRM 51-30-5.   INSTALLED TEE SECTION IAW SRM 51-30-2 AND 53-10-2, FIG 7.
